MathSciNet Relay Station
MathSciNet bibliographic data
MR626954 (83d:14016) 14H10 (14H20)
Arbarello, Enrico; Cornalba, Maurizio Footnotes to a paper of Beniamino Segre: "On the modules of polygonal curves and on a complement to the Riemann existence theorem'' (Italian) [Math. Ann. 100 (1928), 537–551; Jbuch 54, 685]. The number of $g\sp{1}\sb{d}$'s on a general $d$-gonal curve, and the unirationality of the Hurwitz spaces of $4$-gonal and $5$-gonal curves. Math. Ann. 256 (1981), no. 3, 341–362.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement